# SDR IPXA2021111075853

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,204 hours, 14,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR DISARMED LIGHT DAMAGEDREPLACED LIGHT ASSY, OPS CK GOOD REF M/M 52-11-02
